Joint pain and leg and muscle cramps

Hello I am 48 And I have aps and lupus .I had a stroke and brain bleed at the age of 46 and had several pes and dvt .I had a steroid shot in December and will soon be due for another. I cant take a lot of meds for lupus because of drug interactions .Would the steroid shot give me the muscle cramps or could it be my calcium or D levels .My hands cripple up and my toes could it be because I am due for a shot soon .HELP

5 Replies

oldestnewest
  • You need to see your Doctor for a professional diagnosis if it were me I would go today, hope you feel better soon

  • Hi and welcome, where are you located? This will help us answer you. You need in the first place a very comprehensive review this should include your vitamin D, B12, Ferritin/iron, Magnesium if possible and your Thyroid, also to see what else is going on CRP and ESR testing spring to mind also. I would also be looking to have any anticoagulation medication reviewed. MaryF

  • First thank you for answering .I live in johnstown Pa we don't have to many specialist in our area. I take Lovenox (Enoxaparin) 120 shot once a day this is the only blood thinner that I can take. I also take keppra 750 twice a day for Seizures and clonidine 0.1mg twice a day. These are all my meds .I have kidney problems gfr of 3.2.I never in my life thought I would have a stroke at 46 and a brain bleed .

  • Members on here have good localised knowledge across the USA. Hopefully you will get some further ideas on that score. MaryF

  • Muscle cramps can be a sign that your minerals are out of balance like B12 and magnesium but you should always have levels checked before supplementing. As others have said you need a full review including, thyroid and ferritin as well as your normal meds because you have already said you have problems with medication interactions.

You may also like...